BibTeX record journals/tfs/WuZ06

download as .bib file

@article{DBLP:journals/tfs/WuZ06,
  author    = {Huai{-}Ning Wu and
               H.{-}Y. Zhang},
  title     = {Reliable H\({}_{\mbox{{\(\infty\)}}}\) Fuzzy Control for Continuous-Time
               Nonlinear Systems With Actuator Failures},
  journal   = {{IEEE} Trans. Fuzzy Syst.},
  volume    = {14},
  number    = {5},
  pages     = {609--618},
  year      = {2006},
  url       = {https://doi.org/10.1109/TFUZZ.2006.876723},
  doi       = {10.1109/TFUZZ.2006.876723},
  timestamp = {Tue, 12 May 2020 16:52:54 +0200},
  biburl    = {https://dblp.org/rec/journals/tfs/WuZ06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics